Hello Guest

do antidepressants cause gyne?

  • 1 Replies
  • 1100 Views
do antidepressants cause gyne?
« on: December 26, 2013, 05:54:51 PM »
hi, i have been on many different antidepressants over the years, zoloft, paxil clonzapam. And would like to know if this is the cause of the gyne?

thanks

Linkback: https://www.gynecomastia.org/smf/index.php?topic=28746.0

*

Offline Litlriki

  • **
  • 1375
    • Dr. Silverman's Website
Re: do antidepressants cause gyne?
« Reply #1 on: December 27, 2013, 12:10:37 PM »
Some anti-depressants have been associated with development of gynecomastia, and this can be more problematic when some of these medications are combined.  You should discuss this with the person who prescribes your medications, and other causes should be ruled out.

Rick Silverman
Dr. Silverman, M.D.
Cosmetic and Reconstructive Plastic Surgery
29 Crafts Street
Suite 370
Newton, MA 02458
617-965-9500
800-785-7860
www.ricksilverman.com
www.gynecomastia-boston.com
rick@ricksilverman.com

Certified by the American Board of Plastic Surgery


xx
Will Antidepressants Caused Gyne Re-occur After Initial Surgery

Started by sguo12 on Ask a Doctor

0 Replies
1200 Views
Last post August 13, 2013, 04:46:20 PM
by sguo12
xx
Antidepressants and gynecomastia

Started by Nicky on Ask a Doctor

0 Replies
827 Views
Last post October 01, 2015, 01:32:42 AM
by Nicky
xx
Can antidepressants cause gyno??

Started by nargle on Gynecomastia Talk

2 Replies
4139 Views
Last post August 17, 2006, 10:47:39 PM
by Paa_Paw
xx
Antidepressants and Surgery Results

Started by jc71 on Gynecomastia Talk

6 Replies
2317 Views
Last post March 15, 2005, 04:30:06 PM
by jc71